MathSciNet Relay Station
MathSciNet bibliographic data
MR1842285 (2002e:91062) 91B28 (60H07 65C05)
Fournié, Eric; Lasry, Jean-Michel; Lebuchoux, Jérôme; Lions, Pierre-Louis; Touzi, Nizar Applications of Malliavin calculus to Monte Carlo methods in finance. Finance Stoch. 3 (1999), no. 4, 391–412.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement